MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT231416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/22/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
The instructions for use (ifu) for the gore® excluder® aaa endoprosthesis states, adverse events that may occur and / or require intervention include but are not limited to: death.Patient medical history includes but is not limited to: medical history positive for chronic kidney disease, diabetes mellitus (type 2) , hypertension, hyperlipidemia, chronic subdural hematoma, spinal stenosis.Patient medications include but are not limited to: alprazolam (xanax) 0.25 mg tablet, amitiza 24 mcg capsule, cyanocobalamin (vitamin b-12) 100 mcg tablet take 100 mcg by mouth daily, empagliflozin (jardiance) 10 mg tab take by mouth, lantus solostar u-100 insulin 100 unit/ml (3 ml) injection, lisinopril (prinivil; zestril) 10 mg tablet.As gore was unable to determine which device was involved in the event if any; additional device(s) implanted include: pll161407/24753448.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, this patient underwent endovascular treatment for an abdominal aortic aneurysm and left common iliac artery aneurysm >4 cm in diameter and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.Additionally, the kidney, spleen, small and large bowel; as well as the left lower extremity were embolized.The patient tolerated the procedure.On (b)(6) 2022, the physician reported the patient expired and that a diagnostic laparoscopy and exploratory laparotomy were performed this date.The physician reports the cause of death (cod) was dead gut and that the death was not device related.The physician stated there was no deficiency of the gore devices and believes wire manipulation in the aorta during placement of the gore devices may have contributed to the patient¿s death.No further details were provided by the physician.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15032657
Report Number3013164176-2022-01435
Device Sequence Number5139378
Product Code MIH
UDI-Device Identifier00733132622382
UDI-Public00733132622382
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/17/2024
Device Model NumberRLT231416
Device Catalogue NumberRLT231416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer06/29/2022
06/29/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date07/27/2022
10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death; Hospitalization;
Patient Age85 YR
Patient SexMale
Patient Weight74 KG